Physical Review D
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Phys. Rev. D, 2013, Volume 88, Issue 2, 21503, 6 pp. (Mi phrd4)  

Monodromy transform and the integral equation method for solving the string gravity and supergravity equations in four and higher dimensions

G. A. Alekseev

Steklov Mathematical Institute of the Russian Academy of Sciences, Gubkina Street 8, 119991 Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00034
11-01-00440
Russian Academy of Sciences - Federal Agency for Scientific Organizations
International Center for Relativistic Astrophysics Network
Institut des Hautes Etudes Scientifiques
The author expresses his deep thanks to ICRANet (Pescara, Italy) and to the Institut des Hautes Etudes Scientifiques (Bures-sur-Yvette, France) for the financial support and hospitality during his visits when parts of this work were made and to Thibault Damour for numerous stimulating discussions of interrelations between various solution generating techniques for Einstein's field equations. This work was supported in part by the Russian Foundation for Basic Research (Grants No. 11-01-00034 and No. 11-01-00440) and the program "Fundamental problems of Nonlinear Dynamics" of the Russian Academy of Sciences.


DOI: https://doi.org/10.1103/PhysRevD.88.021503


Bibliographic databases:

Received: 13.06.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/phrd4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021